# SDR CALA2014032100374

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A27142
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY PYLON AFT FAIRING OTBD WEB ANGLE CORRODED.  R & R NR 2 ENG PYLON AFT FAIRING OTBD WEB ANGLE IAW DWG 313A2700 & SRM 51-40-02.
